My Dr. just put me on 80 mg of Atorvastatin and I m NOT very happy about it....EVERYTHING I have read about Statin drugs is BAD!! Toxic, poison. One time long ago, I remember on the program THE DR s they had a specialist on and he even said NO ONE should be put on Statin drugs......Also I read that if you are taking them, you need to be on C0q10....she never prescribed those to me and never said a word about them....should I start taking these on my own??
I have not had good luck trying 3 of the statin drugs...leg cramps even taking just 5 mg every other day. This was trying Crestor. Previously had tried Altorvastatin and Pravastin and they both caused more extensive leg cramps. My Dr. has now suggested ezetemibe. Now I m looking for more information on that drug and also the injection Rapatha. Thank you Gail
My partner is on Flomaxtra, Lipitor , Alprim and Cymbalta. He is 59 years old. He is unable to reach ejaculation , though fully erect when we start. This morning he told me his left testical is painfull, and he hasn t been able to open his bowels for 3 days now. This is very unusual as he sits on the toilet for half an hour each mornn g.
Hi, I am 63, type II diabetic, on a bunch of meds (Byetta, Lantus, Lipitor, etc.) and am impotant. Tonight I did manage to ejaculate ... it has been at least 6 months ... and the semen was "brownish." I have an outstanding Doctor and will ask him also but thought ... why not try this??? Many thanks, JIM
what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?
patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.
Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...
My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1 before lunch for the last one month.Before that for the last one year my father was taking medicine...
I am having a problem with my lips burning, tingling, sore, iching. I am on meds Gabapentin 300mg, atorvastatin 20mg vibryd 20mg, lisinopril 20 mg. my daughter thinks I might be having a allergic reaction. I talked to dr.s nurse last week and he told me to use carmex and drink water. Did that got some better but today has been another bad day.